Log In Sign Up

Yucky morning


Forum: Trying to Conceive Your First Child

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Like Tree2Likes
  • 1 Post By Jen@FirsAve
  • 1 Post By Cait&AngelAbove

Reply Post New Topic
  Subscribe To Trying to Conceive Your First Child LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 17th, 2013, 12:21 PM
girlsofsummer's Avatar Us two became we three <3
Join Date: Jul 2012
Location: Pittsburgh (Go Steelers!)
Posts: 2,366
So I can't remember who all responded that they've used Vitex, but I had a yucky morning and wondered if it could have been a side effects of Vitex.

I've been taking 400mg 3x a day. Yesterday I was pretty busy and forgot to take my middle dose. I took a pill at 9 p.m. and 11 p.m. instead.

I woke up so dizzy and nauseous this morning. I took a shower and was so messed up when I got out of it, I didn't think I could stand without falling over or getting sick.

I even bypassed coffee for awhile -- ME. BYPASS COFFEE. That's like a priest skipping over communion. I drank some water first and had a few bites of a Clif bar, which seemed to help, but I was still feeling funny on my commute to work.

Maybe I took them too close together?
__________________
Mirielle Margaret born 4/24
Reply With Quote
  #2  
June 17th, 2013, 12:54 PM
momology's Avatar Platinum Supermommy
Join Date: Oct 2012
Location: Houston, Texas
Posts: 6,296
Oh no! That sounds terrible.

I have never taken vitex but I googled the side affects: "More common side effects include mild digestive upset or skin rash. Other side effects may include rapid heartbeat, hair loss, headache, dry mouth, nausea, rash, itching and bleeding between periods. "

From the site:
Vitex - What You Need to Know

hope you feel better soon!!!
__________________

Thank you *Kiliki* for the amazing siggy!!

Expecting our first baby August 25th, 2014!!!


Reply With Quote
  #3  
June 17th, 2013, 12:59 PM
plan4fate's Avatar I may bend, but not break
Join Date: Mar 2008
Location: Wisconsin
Posts: 26,364
Send a message via MSN to plan4fate
I didn't take that much. Too much vitex acts as a contraceptive rather than making you ovulate. I took mine in the form of Fertilitea, 1 cup per day since I do ovulate, I just wanted to ovulate sooner and stronger. I don't remember having any side effects, but I will consult my chart and see if I put any on there.
__________________
~TTC #1 together 2 years and counting ~


Awesome siggy made by Jaidynsmum
Matthew&Mark 08/24/2005 9w1d, Mattie Anne 04/07/2008 8w Mel&Dee 01/19/2010 (8 weeks) and 5 chemical pregnancies
Hope 07/22/2012@4w1d, Konnor 11/24/2012@3w6d,"Emmy"1/15/2013@ 3w6d, Ronen 02/10/2013@3w5d, Joy 07/19/2013@3w6d, "Pea" 09/06/2013@ 3w3d

Me: Hashi's, PCOS, Insulin resistant, Adenomyosis and Polyps.
175mcg Synthyroid, 1500mg Metformin
Colposcopy = CIN1+CIN2 cells
D&C/Hysterscopy/Polypectomy - August 21st - Follow up Sept 4
Him: MFI low count, low morphology, low motillity
Seeing MFI specialist/RE in 2015. Vitamins started August 2nd
Weight loss goal #1 - 10% body weight 23.4lbs - accomplished July 13 2014
Reply With Quote
  #4  
June 17th, 2013, 01:20 PM
Mega Super Mommy
Join Date: Jan 2012
Location: Derbyshire, UK
Posts: 4,983
I dont know anything about Vitex but what you describe sounds like a issue with your blood pressure - especially after being in the shower. I would be cautious about your next dose - headaches is another thing to look out for also dizzyness, blurred vision, sweaty - be careful!
AshleyO likes this.
__________________

Thank you Vicki for my amazing siggie!

Reply With Quote
  #5  
June 17th, 2013, 01:22 PM
girlsofsummer's Avatar Us two became we three <3
Join Date: Jul 2012
Location: Pittsburgh (Go Steelers!)
Posts: 2,366
Jen, actually, I had all of those other symptoms, too. I was really hot and I definitely had blurry vision. I thought maybe my sinuses were acting up, which would explain a lot of the symptoms, but it felt different....
__________________
Mirielle Margaret born 4/24
Reply With Quote
  #6  
June 17th, 2013, 03:37 PM
Cait&AngelAbove's Avatar Platinum Supermommy
Join Date: Feb 2010
Location: South Carolina
Posts: 10,629
I have never used it but I hope you don't feel like that again!
AshleyO likes this.
__________________


Thank you so much Bokkechick for the perfect siggie!!!
12-10-10 2-6-12
Reply With Quote
  #7  
June 17th, 2013, 05:13 PM
Mega Super Mommy
Join Date: Dec 2012
Posts: 1,227
Even though it says to take a certain amount if your feeling like that the dose is probably to high! Becareful! Try cutting the dose back a hair (if you can) or only do say 2 doses instead of 3. I have never taken it but this is what I would do for any other medicine.
__________________


Married to my best friend





~*~**Proud Army Wife**~*~
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:33 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0